# SDR 2023FA0000462

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: General aviation
- Aircraft: N115L
- Make and model: Robsin R22BETAII
- Aircraft serial: 4115
- Aircraft time: 9,318 hours
- Engine: Lyc O360J2A
- Engine time: 5,652 hours
- System (JASC): 7100 · Powerplant System
- Part: Cylinder
- Part number: 05K21745
- Part serial: 16B30080
- Condition: Unknown
- Location: Engine
- Part time: 5,652 hours
- Component: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

LYCOMING FACTORY OVERHAULED O-360-J2A. HIGH OIL CONSUMPTION, FOULED SPARK PLUGS, POWER LOSS. FOUND #2 CYLINDER TO HAVE STUCK RINGS. O-360-J2A, S/N: L-41989-36E, ETT: 5652.5, ETSO: 519.2. AT INSTALL, PERFORMED ENGINE BREAK-IN PER LYCOMING SI-1427C.
